The continuous spectrum in some problems of mathematical physics
Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1105-1108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_5_a18,
author = {A. E. Lifshits},
title = {The continuous spectrum in some problems of mathematical physics},
journal = {Doklady Akademii Nauk},
pages = {1105--1108},
year = {1984},
volume = {277},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a18/}
}
A. E. Lifshits. The continuous spectrum in some problems of mathematical physics. Doklady Akademii Nauk, Tome 277 (1984) no. 5, pp. 1105-1108. http://geodesic.mathdoc.fr/item/DAN_1984_277_5_a18/